Ediciones

Revista y Edición

Volumen 29 (2021): Edición 2 (December 2021)

Volumen 29 (2021): Edición 1 (June 2021)

Volumen 28 (2020): Edición 2 (December 2020)

Volumen 28 (2020): Edición 1 (June 2020)

Volumen 27 (2019): Edición 2 (December 2019)

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

9 Artículos
Acceso abierto

On Neighbor chromatic number of grid and torus graphs

Publicado en línea: 21 Dec 2019
Páginas: 3 - 15

Resumen

Abstract

A set SV is a neighborhood set of a graph G = (V, E), if G = ∪v∈SN[v] 〉, where 〈 N[v] 〉 is the subgraph of a graph G induced by v and all vertices adjacent to v. A neighborhood set S is said to be a neighbor coloring set if it contains at least one vertex from each color class of a graph G, where color class of a colored graph is the set of vertices having one particular color. The neighbor chromatic number χn (G) is the minimum cardinality of a neighbor coloring set of a graph G. In this article, some results on neighbor chromatic number of Cartesian products of two paths (grid graph) and cycles (torus graphs) are explored.

Palabras clave

  • Neighborhood number
  • chromatic number
  • neighbor chromatic number
  • grid graph
  • torus graph

MSC 2010

  • 05C15
  • 05C70
Acceso abierto

Arens simultaneously factorization

Publicado en línea: 21 Dec 2019
Páginas: 17 - 27

Resumen

Abstract

Let X be a Banach bimodule over a Banach algebra 𝒜. We shall seek conditions under which (1) X and its dual factorize on the same side or (2) X factors on the left (or right) if and only if its second conjugate space has a left (or right) unit.

Palabras clave

  • Banach algebra
  • Banach bimodule
  • mixed units
  • arens product

MSC 2010

  • Primary 46L06
  • Secondary 46L07
Acceso abierto

Properties of the intermediate point from a mean value theorem of the integral calculus - II

Publicado en línea: 21 Dec 2019
Páginas: 29 - 36

Resumen

Abstract

In this paper we consider two continuous functions f, g : [a, b] → ℝ and we study for these ones, under which circumstances the intermediate point function is four order di erentiable at the point x = a and we calculate its derivative.

Palabras clave

  • intermediate point
  • mean-value theorem

MSC 2010

  • 26A24
  • 11H60
Acceso abierto

Notes on certain p-valent functions

Publicado en línea: 21 Dec 2019
Páginas: 37 - 43

Resumen

Abstract

Let Ap be the class of functions f(z) which are analytic in the open unit disk U. Applying some subordinations for functions, some interesting properties for f(z) ∈Ap are showed. Our results are generalizations for results given before.

Palabras clave

  • analytic functions
  • -valent functions
  • univalent functions
  • subordination

MSC 2010

  • 30C45
  • 30C80
Acceso abierto

Forgotten topological index and reduced Zagreb index of four new operations of graphs

Publicado en línea: 21 Dec 2019
Páginas: 45 - 56

Resumen

Abstract

Indulal and Balakrishnan (2016) have put forward the Indu-Bala product and based on this product four new operations are defined by the authors of this manuscript in the paper “Four new operations of graphs based on Indu-Bala product and the Zagreb indices”. In this paper we establish explicit formulas of the forgotten topological index and reduced second Zagreb index in connection with these new operations of graphs.

Palabras clave

  • forgotten topological index
  • reduced Zagreb index
  • operations of graphs

MSC 2010

  • 05C76
  • 05C07
Acceso abierto

Consensus of classical and fractional inequalities having congruity on time scale calculus

Publicado en línea: 21 Dec 2019
Páginas: 57 - 69

Resumen

Abstract

In this paper, we find accordance of some classical inequalities and fractional dynamic inequalities. We find inequalities such as Radon’s inequality, Bergström’s inequality, Rogers-Hölder’s inequality, Cauchy-Schwarz’s inequality, the weighted power mean inequality and Schlömilch’s inequality in generalized and extended form by using the Riemann-Liouville fractional integrals on time scales.

Palabras clave

  • Radon’s inequality
  • Time scales
  • Riemann-Liouville fractional integrals

MSC 2010

  • 26D15
  • 26D20
  • 26A33
  • 39A12
Acceso abierto

A study of fractional integro-differential equations via Hilfer-Hadamard fractional derivative

Publicado en línea: 21 Dec 2019
Páginas: 71 - 84

Resumen

Abstract

In this paper, we investigate the existence of solution of integro-differential equations (IDEs) with Hilfer-Hadamard fractional derivative. The main results are obtained by using Schaefer’s fixed point theorem. Some Ulam stability results are presented.

Palabras clave

  • Fractional integro-differential equations
  • Hadamard fractional derivative
  • Hilfer fractional derivative
  • Solution
  • Ulam-Hyers stablity

MSC 2010

  • 26A33
  • 60H10
  • 34K30
  • 34K40
Acceso abierto

Some strong and weak form of z-continuity via Cl*

Publicado en línea: 21 Dec 2019
Páginas: 85 - 101

Resumen

Abstract

This paper mainly dedicated on overview of zero sets in Ideal topological spaces. We also introduce a new class of functions which generalizes the class of continuous functions and investigate its position in the hierarchy of continuous functions on Ideal topological spaces. Moreover, these new sets (zero*-ℐ-set) which is a pragmatic approach to characterize completely Hausdorff spaces.

Palabras clave

  • Ideal
  • zero sets
  • z-open
  • z-continuous
  • Completely Hausdor

MSC 2010

  • 54C05
  • 54C08
  • 54C10
Acceso abierto

Book Review: Recent Advances in Constructive Approximation Theory By: V. Gupta, T.M. Rassias, P.N. Agrawal, A.M. Acu Springer Optim. Appl. 138, Springer, Cham, 2018, DOI 10.1007/978-3-319-92165-5

Publicado en línea: 21 Dec 2019
Páginas: 103 - 103

Resumen

9 Artículos
Acceso abierto

On Neighbor chromatic number of grid and torus graphs

Publicado en línea: 21 Dec 2019
Páginas: 3 - 15

Resumen

Abstract

A set SV is a neighborhood set of a graph G = (V, E), if G = ∪v∈SN[v] 〉, where 〈 N[v] 〉 is the subgraph of a graph G induced by v and all vertices adjacent to v. A neighborhood set S is said to be a neighbor coloring set if it contains at least one vertex from each color class of a graph G, where color class of a colored graph is the set of vertices having one particular color. The neighbor chromatic number χn (G) is the minimum cardinality of a neighbor coloring set of a graph G. In this article, some results on neighbor chromatic number of Cartesian products of two paths (grid graph) and cycles (torus graphs) are explored.

Palabras clave

  • Neighborhood number
  • chromatic number
  • neighbor chromatic number
  • grid graph
  • torus graph

MSC 2010

  • 05C15
  • 05C70
Acceso abierto

Arens simultaneously factorization

Publicado en línea: 21 Dec 2019
Páginas: 17 - 27

Resumen

Abstract

Let X be a Banach bimodule over a Banach algebra 𝒜. We shall seek conditions under which (1) X and its dual factorize on the same side or (2) X factors on the left (or right) if and only if its second conjugate space has a left (or right) unit.

Palabras clave

  • Banach algebra
  • Banach bimodule
  • mixed units
  • arens product

MSC 2010

  • Primary 46L06
  • Secondary 46L07
Acceso abierto

Properties of the intermediate point from a mean value theorem of the integral calculus - II

Publicado en línea: 21 Dec 2019
Páginas: 29 - 36

Resumen

Abstract

In this paper we consider two continuous functions f, g : [a, b] → ℝ and we study for these ones, under which circumstances the intermediate point function is four order di erentiable at the point x = a and we calculate its derivative.

Palabras clave

  • intermediate point
  • mean-value theorem

MSC 2010

  • 26A24
  • 11H60
Acceso abierto

Notes on certain p-valent functions

Publicado en línea: 21 Dec 2019
Páginas: 37 - 43

Resumen

Abstract

Let Ap be the class of functions f(z) which are analytic in the open unit disk U. Applying some subordinations for functions, some interesting properties for f(z) ∈Ap are showed. Our results are generalizations for results given before.

Palabras clave

  • analytic functions
  • -valent functions
  • univalent functions
  • subordination

MSC 2010

  • 30C45
  • 30C80
Acceso abierto

Forgotten topological index and reduced Zagreb index of four new operations of graphs

Publicado en línea: 21 Dec 2019
Páginas: 45 - 56

Resumen

Abstract

Indulal and Balakrishnan (2016) have put forward the Indu-Bala product and based on this product four new operations are defined by the authors of this manuscript in the paper “Four new operations of graphs based on Indu-Bala product and the Zagreb indices”. In this paper we establish explicit formulas of the forgotten topological index and reduced second Zagreb index in connection with these new operations of graphs.

Palabras clave

  • forgotten topological index
  • reduced Zagreb index
  • operations of graphs

MSC 2010

  • 05C76
  • 05C07
Acceso abierto

Consensus of classical and fractional inequalities having congruity on time scale calculus

Publicado en línea: 21 Dec 2019
Páginas: 57 - 69

Resumen

Abstract

In this paper, we find accordance of some classical inequalities and fractional dynamic inequalities. We find inequalities such as Radon’s inequality, Bergström’s inequality, Rogers-Hölder’s inequality, Cauchy-Schwarz’s inequality, the weighted power mean inequality and Schlömilch’s inequality in generalized and extended form by using the Riemann-Liouville fractional integrals on time scales.

Palabras clave

  • Radon’s inequality
  • Time scales
  • Riemann-Liouville fractional integrals

MSC 2010

  • 26D15
  • 26D20
  • 26A33
  • 39A12
Acceso abierto

A study of fractional integro-differential equations via Hilfer-Hadamard fractional derivative

Publicado en línea: 21 Dec 2019
Páginas: 71 - 84

Resumen

Abstract

In this paper, we investigate the existence of solution of integro-differential equations (IDEs) with Hilfer-Hadamard fractional derivative. The main results are obtained by using Schaefer’s fixed point theorem. Some Ulam stability results are presented.

Palabras clave

  • Fractional integro-differential equations
  • Hadamard fractional derivative
  • Hilfer fractional derivative
  • Solution
  • Ulam-Hyers stablity

MSC 2010

  • 26A33
  • 60H10
  • 34K30
  • 34K40
Acceso abierto

Some strong and weak form of z-continuity via Cl*

Publicado en línea: 21 Dec 2019
Páginas: 85 - 101

Resumen

Abstract

This paper mainly dedicated on overview of zero sets in Ideal topological spaces. We also introduce a new class of functions which generalizes the class of continuous functions and investigate its position in the hierarchy of continuous functions on Ideal topological spaces. Moreover, these new sets (zero*-ℐ-set) which is a pragmatic approach to characterize completely Hausdorff spaces.

Palabras clave

  • Ideal
  • zero sets
  • z-open
  • z-continuous
  • Completely Hausdor

MSC 2010

  • 54C05
  • 54C08
  • 54C10
Acceso abierto

Book Review: Recent Advances in Constructive Approximation Theory By: V. Gupta, T.M. Rassias, P.N. Agrawal, A.M. Acu Springer Optim. Appl. 138, Springer, Cham, 2018, DOI 10.1007/978-3-319-92165-5

Publicado en línea: 21 Dec 2019
Páginas: 103 - 103

Resumen

Planifique su conferencia remota con Sciendo